# SDR COEA2018052210819

- Difficulty date: March 10, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S53678001228
- Condition: Corroded
- Location: Frames 36-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO BAY,  LT INBOARD CARGO TRACK CORRODED FRAMES 36 - 39.   REPLACED THE CARGO TRACK.
